# SDR QXEA2014071600568

- Difficulty date: June 29, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD NR 1 SEAT TRACK CORRODED OUT OF LIMITS.  REMOVED NR 1 SEAT TRACK IAW SRM 51-40-15 6M, 1 THRU 3 AND SRM 51-42-05 4E, 1 THRU 8.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07.  INSTALLED SEAT TRACK IAW SRM 51-42-05, REPAIR-01.
